# SDR DALA2014120806982

- Difficulty date: December 11, 2012
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 91,666 hours, 13,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK/CORROSION FOUND ON FLOOR STRUCTURE EXCEED LIMIT/STA 287, RBL 20.
